RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 191–194 (Mi fpm1847)  

On weakly transitive torsion-free Abelian groups

A. R. Chekhlov

Tomsk State University

Abstract: Quasi-homogeneous weakly transitive rank $2$ torsion-free groups are described, and any finite rank torsion-free group with strongly indecomposable pure subgroups is shown to be weakly transitive.

Full text: PDF file (88 kB)
References: PDF file   HTML file
UDC: 512.541

Citation: A. R. Chekhlov, “On weakly transitive torsion-free Abelian groups”, Fundam. Prikl. Mat., 22:5 (2019), 191–194

Citation in format AMSBIB
\Bibitem{Che19}
\by A.~R.~Chekhlov
\paper On weakly transitive torsion-free Abelian groups
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 191--194
\mathnet{http://mi.mathnet.ru/fpm1847}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1847
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:16
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020